# SDR UIEA2019021183164

- Difficulty date: February 8, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 88,781 hours, 19,124 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Valve
- Condition: Stuck
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT GENERATOR DRIVE EICAS MESSAGE. ( DUE TO ENGINE SHUTDOWN ANOMALY WITH RIGHT ENGINE SPAR VALVE STUCK IN THE OPEN POSITION EICAS MESSAGE PRODUCE IS SIMILAR TO FIRE T-HANDLE BEING PULLED PERFORMED FAIL P RESET IAW 26-11-00 MESSAGE CLEARED OPS CHECK NORMAL AFTER ENGINE RUN IAW AMM 71-00-00 REFERENCE ITEM M2.  )
